Concerns with Accutane?

I have had very bad skin growing up and have tried every sort of product on the market.  I have tried to dry my skin with salicylic acid products, that made my skin flaky and red.  I have tried to take antibiotics and that did nothing.  I tried Pro-Activ and that made my skin even more oily.  I am at the end of the road with what to do, so my last option is Accutane.  I wanted to stay away from it because I have heard that it is not good for women to take because of the effects on your hormones.  Can someone please help me solve my acne issue?  I am tired of hiding from the world because of poor skin!

TerriYal

F, 29, Indiana

I read Accutane causes depression, but some people claim that that side effect affects only a certain number of people. Other people actually don't get depressed from Accutane. If you really doubt Accutane, you can opt for natural treatments instead. You can maintain the cleanliness of your face to avoid increasing your acne. L'Oreal has a lot of effective face washes for this. You can also use All Purpose Hydroquinone Cream to remove your acne scars. And the most important of all is: sleep. Sleep is the best skin treatment.

Deciding to take Accutane was the best decision I ever made. For years I tried different acne treatments, but none of them worked. Antibiotics somewhat worked for a little while, but it didn't get to the root cause of acne (excess oil production). Accutane has completely cleared up my skin and I now have normal feeling skin. My skin used to feel like an oily mess. I hated it so much. It made me feel absolutely disgusting. I had to take multiple showers a day because of how I felt. 

Accutane is a form of vitamin A. It reduces the amount of oil released by oil glands in your skin, and helps your skin renew itself more quickly. Accutane should not be done during pregnancy. It can also make your periods irregular which can result with heavy flow after a certain period of time. To control the flow you can check at http://www.cupissima.com.

Hi Terri, I literally went through the exact journey you're going through, went on Accutane three years ago and it was one of the best decisions I've ever made.

Accutane is a miracle drug. Period. It is the only drug I have ever taken that has had such a dramatic impact on my life. I had had persistent moderate acne and oily skin for most of my life and had finally had enough. I asked my doctor about Accutane and she put me on 40 mgs for 6 months (I'm 6'1" and 185lbs, so 40 mgs is under the usual dosing of .5-1mg/kg/day) and have been completely clear of acne and oily skin since my course ended. I had no side effects whatsoever other than dry lips while I was on Accutane. I have heard tons of stories of people turning very red from their course, but I did not have any issues. I knew that when I started taking Accutane, I had to stop all other acne treatments and needed to start moisturizing religiously (which I don't think most people do). Besides the monthly visits to my dermatologists for blood work, I would forget I was on Accutane. In fact, Accutane made my skin flawless while I was on it. I felt like a vampire, because my pores were so small they were basically non-existent. I even had someone compliment my skin and tell me they wish their skin was as good as mine. I can not say enough positive things about Accutane and only wish I took it when I was a teenager (would have saved me some scarring and not wanting to go out because of zits on my face). 

If you have questions about Accutane, I would more than happy to answer them. I hope you decide to take it. You won't regret it!